CureZone   Log On   Join
Re: Mirena IUD Side Effects
 
pooh4bama Views: 52,853
Published: 13 years ago
 
This is a reply to # 72,047

Re: Mirena IUD Side Effects


I am with you! I hate myself so much on most days. It seems it eases up for only a few days a month then back to the same old thing. My temper and my anger. I really thought I was losing my mind. I went to the shrink and told htem I was having a nervous break down. Did not even think about telling them I had the IUD. They have tried me on all kinds of meds and nothing is working. I got married 9/05 and my new hubby is not liking the "new me" he said this all started around the time I got my IUD, so I decided to look it up and then I realized he was right. My cramps, stabing pains in my sides to the point I feel like I'm having labor pains, the pain in my lower back, just like the ones I had when I was PG with my sons. Alteast wtih that we knew all the pains and the feeling would end with a a wonderful baby...with this it just gets worst and we see no end in sight! I have appointment tomorrow to see the Doc to see what all is going on and will have him take it out as well. I hear I will be feeling better within a few days i hope so...I am so tired of feeling tired, depressed, angry, hateful and so exchausted that I don't have the energy to play with my 4yr old.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

2.533 sec, (1)